# SDR HKGA2014043000290

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N675BA
- Make and model: Dhav DHC6300
- Aircraft serial: 675
- Aircraft time: 33,899 hours, 78,240 cycles
- Engine: Pwa PT6A27
- Engine time: 40,243 hours, 65,169 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, CAPTAIN SAW THE NR 1 ENGINE OIL PRESSURE FLUCTUATING, IMMEDIATELY SHUT THE NR 1 ENGINE DOWN AND RETURNED TO DEPARTURE WITH NO FURTHER PROBLEMS.  MX DISCOVERED THAT THE NR 1 ENGINE OIL CAP WAS NOT PROPERLY SECURED AND ALLOWING OIL TO SPILL OUT.
